MathSciNet Relay Station
MathSciNet bibliographic data
MR1749804 33F05 (33C05 42C05 65D20)
Segura, Javier; Gil, Amparo Evaluation of associated Legendre functions off the cut and parabolic cylinder functions. Orthogonal polynomials: numerical and symbolic algorithms (Leganés, 1998). Electron. Trans. Numer. Anal. 9 (1999), 137–146.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement